Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 378, NWS Atlanta, GA

July 29, 2006Emanuel County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 29, 2006, 4:19 PM EDT for Emanuel County, Georgia. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2006, 4:19 PM EDT (20:19 UTC)
Expired
Jul 29, 2006, 4:45 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Emanuel County, GA

The radar

The Robins AFB radar (KJGX), 99 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 4:20 PM EDTTSTM WND DMG6 Ne Modoc, GAONE TREE DOWN NEAR OAKDALE ROAD.
Jul 29, 4:40 PM EDTTSTM WND DMGTwin City, GAPOWER KNOCKED OUT TO A PORTION OF TWIN CITY AFTER A TREE FELL ACROSS A ROAD...TAKING POWERLINES WITH IT AS IT FELL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.3 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2006-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2219 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2006-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2219 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1061 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 292019
SVRFFC
GAC107-292045-
/O.NEW.KFFC.SV.W.0378.060729T2019Z-060729T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
419 PM EDT SAT JUL 29 2006

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EMANUEL COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 445 PM EDT

* AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR MODOC...
  MOVING SOUTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SWAINSBORO AND LEXSY.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3280 8233 3266 8248 3241 8226 3263 8206

$$
2 follow-up statements
000 
WWUS52 KFFC 292031
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 PM EDT SAT JUL 29 2006

GAC107-292045-
/O.CON.KFFC.SV.W.0378.000000T0000Z-060729T2045Z/
EMANUEL GA-
430 PM EDT SAT JUL 29 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR EMANUEL COUNTY...

AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR 
MODOC...AND MOVING SOUTHEAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MODOC 
AND SWAINSBORO.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3280 8233 3266 8248 3241 8226 3263 8206

$$
000 
WWUS52 KFFC 292044
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
443 PM EDT SAT JUL 29 2006

GAC107-292050-
/O.EXP.KFFC.SV.W.0378.000000T0000Z-060729T2045Z/
EMANUEL GA-
443 PM EDT SAT JUL 29 2006

...THE SEVERE THUNDERSTORM WARNING FOR EMANUEL COUNTY WILL BE 
ALLOWED TO EXPIRE AT 445 PM EDT...

AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE 
STORM HAS WEAKENED BELOW SEVERE LIMITS...AND THEREFORE THE WARNING 
WILL BE ALLOWED TO EXPIRE AT 445 PM EDT. THE WEAKENING STORM WAS 
LOCATED NEAR MODOC AND SWAINSBORO...AND MOVING SOUTHEAST AT 10 MPH.

THIS STORM IS STILL CAPABLE OF PRODUCING WIND GUSTS TO 45 
MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN AS THE  
STORM MOVES ACROSS CENTRAL EMANUEL COUNTY.

REMEMBER...IF YOU HAVE SEEN WIND DAMAGE...LARGE HAIL OR SIGNIFICANT 
FLOODING...PLEASE CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT
1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3280 8233 3266 8248 3241 8226 3263 8206

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 2:53 PM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jul 29, 2:53 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
253 PM EDT SAT JUL 29 2006

.SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)
UPPER TROUGH SINKS SOUTHEAST ACROSS THE STATE TONIGHT ALONG WITH AN
ASSOCIATED WEAK SHORTWAVE. THIS PUSHES BETTER MOISTURE SOUTH.
STRONGER CONVECTION ALREADY DEVELOPING ACROSS THE SOUTHEAST HALF OF
THE FORECAST AREA THIS AFTERNOON WHERE LESS CLOUD COVER HAS ALLOWED
TEMPERATURES TO CLIMB INTO THE UPPER 80S TO LOW 90S. HIGHER POPS
EXPECTED ACROSS THE SOUTH OVERNIGHT ALSO AS THE PASSING SHORTWAVE
WORKS THROUGH THAT REGION. SUNDAY THROUGH MONDAY NIGHT THE UPPER
THROUGH AXIS REMAINS EAST OF THE FORECAST AREA AS A LARGE UPPER RIDGE
SHIFTS EAST OVER THE REGION. ENOUGH MOISTURE REMAINS ACROSS THE STATE
FOR WIDELY SCATTERED TO SCATTERED...MAINLY DIURNAL...THUNDERSTORMS TO
CONTINUE THROUGH THE SHORT TERM FORECAST PERIOD. COVERAGE SHOULD BE
BETTER ACROSS THE SOUTH WHERE SLIGHTLY BETTER MOISTURE REMAINS.

.LONG TERM...(TUESDAY THROUGH SATURDAY)
WIDELY SCATTERED TO SCATTERED DIURNAL CONVECTION WILL CONTINUE
THROUGH THE MIDDLE OF THE WEEK WITH VERY WARM TEMPERATURES AS THE
UPPER RIDGE SHIFTS EAST OVER THE SOUTHEASTERN U.S. RAIN CHANCES LOOK
A LITTLE BETTER AROUND THE END OF THE WEEK AS THE UPPER RIDGE AXIS
SHIFTS SLIGHTLY EAST OF THE STATE AND A WEAK FRONTAL BOUNDARY SINKS
INTO THE SOUTHERN APPALACHIANS. OVER THE WEEKEND...THE UPPER RIDGE
BEGINS BUILDING BACK WESTWARD BUT MOISTURE SHOULD REMAIN SUFFICIENT
FOR AT LEAST CHANCE OR SLIGHT CHANCE POPS. TEMPERATURES REMAIN QUITE
WARM THROUGH THE FORECAST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         73  88  73  92 /  50  30  20  20
ATHENS          71  90  71  94 /  50  20  10  10
GAINESVILLE     71  89  72  91 /  50  20  10  20
ROME            71  90  71  94 /  40  20  20  20
COLUMBUS        75  90  74  92 /  60  50  30  30
MACON           73  90  73  94 /  60  40  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20
Hazardous weather outlook, Jul 29, 12:00 PM EDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1200 PM EDT SAT JUL 29 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-301030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1200 PM EDT SAT JUL 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS MUCH OF CENTRAL AND
EAST GEORGIA THIS AFTERNOON AND THIS EVENING...MAINLY SOUTH OF
INTERSTATE 85. SCATTERED THUNDERSTORMS EXPECTED ACROSS ALL OF
NORTH AND CENTRAL GEORGIA THROUGH TONIGHT.

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE LOCATED OVER TENNESSEE AND LOWER
MISSISSIPPI VALLEYS THIS MORNING WILL MOVE EAST THROUGH TONIGHT.

.PRIMARY HAZARDS...
THUNDERSTORMS COULD PRODUCE DAMAGING WINDS...SMALL HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAINFALL...
ESPECIALLY ACROSS CENTRAL AND EAST GEORGIA.

.DISCUSSION...
SCATTERED SHOWERS AND THICK CLOUDS BLANKETED NORTHWEST GEORGIA THIS
MORNING AND WILL CONTINUE INTO THE EARLY AFTERNOON.  TO THE EAST OF
THESE CLOUDS...GENERALLY ALONG I-85...SKIES ARE CLEAR.  WITH
AFTERNOON TEMPERATURES RISING INTO THE LOWER TO MID 90S IN THIS
CLEAR AREA...INSTABILITY WILL BECOME MARGINALLY HIGH. CAPE VALUES
WILL REACH 1500 TO 2000 WITH LIFTED INDEX VALUES OF -2 TO -4.
VERTICAL WIND SHEAR WILL BE EXTREMELY WEAK WHICH WILL LIMIT SEVERE
POTENTIAL.  FREEZING LEVELS ARE HIGH...WHICH WILL LIMIT HAIL
CHANCES. THEREFORE...ISOLATED STORMS MAY PRODUCE DAMAGING WINDS...
SMALL HAIL AND LOCALLY TORRENTIAL RAINFALL. ACROSS AREAS
NORTH OF I-85...WIDESPREAD CLOUDS AND PRECIPITATION WILL HOLD
TEMPERATURES DOWN SOME...LIMITING INSTABILITY. THUNDERSTORMS WILL
DIMINISH IN INTENSITY BY LATE EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
PERIOD. THE MOST LIKELY DAYS FOR THUNDERSTORMS WILL BE ON THURSDAY
AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED HOWEVER ANY REPORTS OF SEVERE
WEATHER SHOULD BE SENT PROMPTLY TO YOUR COORDINATING AGENCY AND
THE NATIONAL WEATHER SERVICE.

In the hours before

Special weather statement, Jul 29, 2:37 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
237 PM EDT SAT JUL 29 2006

GAZ073-074-291900-
237 PM EDT SAT JUL 29 2006

...SIGNIFICANT WEATHER ALERT FOR VERY GUSTY WINDS...HEAVY RAIN AND
FREQUENT LIGHTNING IN BALDWIN AND WASHINGTON COUNTIES UNTIL 300 PM
EDT...

AT 237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST EAST OF SCOTTSBORO OR JUST WEST OF
DEEPSTEP...AND MOVING EAST...SOUTHEAST AT 10 MPH.

WIND GUSTS OF 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY RAIN ARE LIKELY AS THIS STORM MOVES ACROSS EXTREME EASTERN
BALDWIN AND WEST CENTRAL WASHINGTON COUNTIES THROUGH 300 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE DEEPSTEP... WARTHEN
AND SANDERSVILLE.
Special weather statement, Jul 29, 2:45 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EDT SAT JUL 29 2006

GAZ047-049-291915-
245 PM EDT SAT JUL 29 2006

...SIGNIFICANT WEATHER ALERT FOR GUSTY WINDS...HEAVY RAIN AND
FREQUENT LIGHTNING IN MORGAN AND WALTON COUNTIES UNTIL 315 PM EDT...

AT 245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GOOD HOPE...AND MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS OF 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND VERY
HEAVY RAIN ARE LIKELY AS THIS STORM MOVES ACROSS EXTREME EASTERN
WALTON COUNTY...AND NORTH AND CENTRAL MORGAN COUNTY THROUGH 315 PM
EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE GOOD HOPE...
RUTLEDGE...HARD LABOR CREEK STATE PARK...BOSTWICK AND APALACHEE.
Special weather statement, Jul 29, 2:56 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 PM EDT SAT JUL 29 2006

GAZ081-094-291930-
256 PM EDT SAT JUL 29 2006

...SIGNIFICANT WEATHER ALERT FOR GUSTY WINDS...HEAVY RAIN AND
FREQUENT LIGHTNING FOR PEACH AND CRAWFORD COUNTIES UNTIL 330 PM
EDT...

AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST SOUTHEAST OF HORNS OR JUST NORTHWEST OF
FORT VALLEY...AND MOVING SOUTHEAST AT 15 MPH. FORT VALLEY IS IN THE
PATH OF THIS STORM.

WIND GUSTS OF 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND VERY
HEAVY RAIN ARE LIKELY AS THIS STORM MOVES ACROSS EXTREME EASTERN
CRAWFORD COUNTY AND INTO WEST CENTRAL PEACH COUNTY THROUGH 330 PM
EDT.

RAINFALL AMOUNTS BETWEEN 1/2 AND 1 INCH IS ALSO POSSIBLE OVER THE
NEXT HOUR ACROSS PORTIONS OF PEACH AND CRAWFORD COUNTIES. DRIVERS
SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES.
PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
Special weather statement, Jul 29, 3:26 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
326 PM EDT SAT JUL 29 2006

GAZ076-292000-
326 PM EDT SAT JUL 29 2006

...SIGNIFICANT WEATHER ALERT FOR GUSTY WINDS...HEAVY RAIN AND
FREQUENT LIGHTNING IN JEFFERSON COUNTY UNTIL 400 PM EDT...

AT 326 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WADLEY...AND MOVING EAST...SOUTHEAST AT 5
TO 10 MPH. WADLEY IS IN THE PATH OF THIS STORM.

WIND GUSTS OF 45 MPH...BRIEF HEAVY RAIN AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS SOUTH JEFFERSON
COUNTY THROUGH 400 PM EDT.
Special weather statement, Jul 29, 3:30 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EDT SAT JUL 29 2006

GAZ107-292000-
330 PM EDT SAT JUL 29 2006

...SIGNIFICANT WEATHER ALERT FOR GUSTY WINDS...HEAVY RAIN AND
FREQUENT LIGHTNING IN PULASKI COUNTY UNTIL 400 PM EDT...

AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BROWNDALE...AND MOVING EAST...SOUTHEAST AT
10 MPH.

WIND GUSTS OF 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY
RAIN ARE LIKELY AS THIS STORM MOVES ACROSS NORTH CENTRAL PULASKI
COUNTY THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE BROWNDALE...HAWKINSVILLE AND MOBLEY CROSSING.
Special weather statement, Jul 29, 4:15 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 PM EDT SAT JUL 29 2006

GAZ086-292045-
415 PM EDT SAT JUL 29 2006

...SIGNIFICANT WEATHER ALERT FOR GUSTY WINDS...HEAVY RAIN AND
FREQUENT LIGHTNING IN EMANUEL COUNTY UNTIL 445 PM EDT...

AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BLUNDALE...AND MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS OF 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY
RAIN ARE LIKELY AS THIS STORM MOVES ACROSS CENTRAL EMANUEL COUNTY
THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
SUMMERTOWN...MODOC...SWAINSBORO AND CANOOCHEE.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 8:02 PM EDTSevere Thunderstorm WarningFFCHouston28 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.